# SDR SWIA202164158

- Difficulty date: November 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 2-2 OTBD AFT SIDE ROLLER DOES NOT ROTATE SMOOTHLY   (C CHECK RO 02-03-22)   REPLACED RH SLAT TRACK 2-2 SIDE ROLLER ON O/B AFT SIDE REF CRJ 700 AMM 27-81-44-400-802-A01.
